Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Spectra of invariant uniform and transform algebras

Author: I. Glicksberg
Journal: Trans. Amer. Math. Soc. 277 (1983), 381-396
MSC: Primary 46J10; Secondary 43A17
MathSciNet review: 690058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ G$ a locally compact abelian group, any closed invariant proper subalgebra of $ {C_0}(G)$ has analytic discs in its spectrum. Related results are given for $ A(G)$ and $ B(G)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46J10, 43A17

Retrieve articles in all journals with MSC: 46J10, 43A17

Additional Information

PII: S 0002-9947(1983)0690058-1
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia